# SDR 96UAL900073

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608UA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Fseu
- Part number: 285T004953
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH FLAP RETRACTION, LEADING EDGE FLAP ASYMMETRY EICAS MESSAGE APPEARS AND AMBER WARNING PRESENT.  FLAPS APPEAR TO BE VISUALLY RETRACTED.  AIRCRAFT RETURNED TO MIA.  SUPPLEMENTAL DATA UPDATE:  THE LEADING EDGE FLAP ASYMMETRY EICAS MESSAGE AND AMBER WARNING WERE FALSE FLAP SLAT ELECTRONIC UNIT (FSEU) INDICATIONS.  THE FSEU WAS REPLACED PER MM 27-51-01.
